# SDR 2025FA0000578

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: General aviation
- Aircraft: N90SU
- Make and model: Cessna 172S
- Aircraft serial: 172S8475
- Aircraft time: 7,667 hours
- Engine: Lyc IO360L2A
- Engine time: 3,040 hours
- System (JASC): 2897 · Fuel System Wiring
- Part: Elec Connector
- Part number: S2800277
- Condition: Failed
- Location: Fuel
- Part time: 7,621 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE INDICATIONS ERRATIC. REPLACE FUEL PRESSURE TRANSDUCER CONNECTOR (JN001) PN: S2800-277 REFERENCING TEXTRON MODEL 172 (SERIES 1996 AND ON) WIRING DIAGRAM MANUAL REV A1 SECTION 77-20-01, FIGURE 02 (REV A0).
